Open Access
Translator Disclaimer
April, 1973 Some Zero-One Laws for Gaussian Processes
Stamatis Cambanis, Balram S. Rajput
Ann. Probab. 1(2): 304-312 (April, 1973). DOI: 10.1214/aop/1176996982

Abstract

It is shown in this paper that the paths of a real separable Gaussian process on an interval have a number of interesting properties with probability zero on one. These properties include boundedness, bounded variation, continuity, uniform continuity, absolute continuity, a Lipschitz property, differentiability, absence of oscillatory discontinuities.

Citation

Download Citation

Stamatis Cambanis. Balram S. Rajput. "Some Zero-One Laws for Gaussian Processes." Ann. Probab. 1 (2) 304 - 312, April, 1973. https://doi.org/10.1214/aop/1176996982

Information

Published: April, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0262.60017
MathSciNet: MR385992
Digital Object Identifier: 10.1214/aop/1176996982

Subjects:
Primary: 60F20
Secondary: 60G15 , 60G17

Keywords: Gaussian processes , path properties , Zero-one laws

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.1 • No. 2 • April, 1973
Back to Top